Jump to content
VA Disability Community via Hadit.com

Ask Your VA   Claims Questions | Read Current Posts 
Read Disability Claims Articles
 Search | View All Forums | Donate | Blogs | New Users | Rules 

  • homepage-banner-2024-2.png

  • donate-be-a-hero.png

Taking Matters Into My Own Hands

Rate this topic


Recommended Posts

I decided to ween(sp) myself off litium after the holidays. It has been almost a month and no more embarrasing "accidents!" No more shaking hands and my sense of balance seems to have improved! Of course I feel more irritable. But what's a little irritablity among friends?

Liz

Link to comment
Share on other sites

  • Replies 2
  • Created
  • Last Reply

Top Posters In This Topic

Popular Days

Top Posters In This Topic

Good for you.

I also got off of it after severe constipation and fecal compaction. It is a terrible drug with side effects much worse than the symptoms.

Link to comment
Share on other sites

Guest
This topic is now closed to further replies.
×
×
  • Create New...

Important Information

Guidelines and Terms of Use